# SDR UALA2012061303257

- Difficulty date: June 13, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 87,599 hours, 10,602 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 36L IS INOP.   SECURED EMERGENCY CONNECTOR, OPS CHECK GOOD.
